Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from acne. Drinking lot of water. Not getting cured. Suggest some treatment

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Question
I am having so many acnes..I am drinking almost 4-5 lts of water daily...no oily..junk food....still no improvement
Posted Wed, 15 Aug 2012 in Acne
 
 
Answered by Dr. Aparna Kohli 28 minutes later
Hi XXXXXXX
Thanks for writing in.
If you can provide me the following details, I would be in a better position to help you:
a. Are you married? if yes, are you planning to have a child or are carrying at present?
b. Are there any acne scars on your face?
c. Are you allergic to anything?
Let me know and we can discuss the treatment in detail
Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from acne. Drinking lot of water. Not getting cured. Suggest some treatment 1 hour later
No, I am not married...el be getting married in this December..

Yes, not much, but I have few acne sacrs on my face

I am not allergic to any thing
 
 
Answered by Dr. Aparna Kohli 15 minutes later

Hi XXXXXXX
Thanks for writing back.
Here's what you need to do to take care of the acne:
a.. Wash you face with a soap containing salicylic acid. One such soap is Acnelak available at all chemists.
b. Also dont apply any cream or oily moisturizer on your face. You can use an oil free moisturizer on your face if your skin feels dry after washing.
c. After that, in the day time, you need to apply Benzaclin ( with benzoyl peroxide and clindamycin) ointment on the whole face.
d. Apply a gel based or sheer sunscreen with 50 SPF and PA+++ after that. Lotus and Neutrogena make such sunscreens
e. Keep drinking lot of water
f. At night, wash your face again and apply Adapalene gel 0.1% on the entire face. This will help the scars as well. This only needs to be applied in the night. In the day time, it will react with the sun and cause a reaction. Also, it will cause some dryness and peeling. But this will go away in some time. This needs to be discontinued if you are planning a baby right after your marriage. This drug can cause severe problems in the child , so not lady who is planning to conceive or has conceived should use it.
Please do this for 4-6 weeks. This should definitely help clear the acne.
Let me know if I can address any more concerns.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor